Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, stomach ache, semi solid stool. Prescribed zancoin, crocin. Is it ok?

My 2 year old daughter suddenly developed high fever (101.2 deg) last night. She did not have any symptoms prior to the fever. We gave crocin suspension 7ml twicw but the fever has not subsided. She is also complaining of stomach ache. She is refusing to drink water and also passed semi solid kind of stool this morning. The doctor has advised zancocin syrup along with crocin. Is it ok?
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear,
Your child is probably suffering from a viral fever which can present as loose stools. It will take another two to three days to improve. Till then keep continuing the medications prescribed by your doctor. But she should be hydrated with fluids, tender coconut water, butter milk. If she is not taking enough fluids and not passing urine adequately then she needs admission for intravenous drips. Don't worry she will be alright. If fever doesn't settle with crocin tepid sponging every 15 minutes of the body is best way of controlling fever.

Take care
Dr. Balaji Chinnasami MD
Assistant professor - Pediatrics
Answered: Tue, 30 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Ramakant's  Response
Dear customer,

It seems that she is suffering from acute gastroenteritis which is causing fever, semi-solid stools, and abdomen pain.

You should maintain adequate hydration and give plenty of oral fluids and ors solution.The fever should be controlled as well with drugs like syp motrin, syp crocin etc.The zanocin is an oral antibiotics and will help in controlling bacterial infection.

The virus may also cause such symptoms and in that case symptomatic treatment is given.

You continue the drugs as prescribed by your doctor.

Thank you
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor